# SDR CALA2015070694039

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 57,418 hours, 23,281 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN PSU'S AT LOCATIONS DOOR 1R, DOOR 2L, SEATS 7ABC, 11DEF, 23DEF, 34DEF, 35ABC & LAVATORY D, ACCT.  PSU DOORS DID NOT DROP WHILE ACCOMPLISHING THE OPERATIONAL CHECK OF MANUAL MASK RELEASE IAW AMM 35-23-00-710-00 1-A.  WHILE ACCOMPLISHING COA 409421 & EA 3520-01316 OP1.  PERFORMED SEVERAL OPERATIONAL CHECKS OF PSU OXY DROP TEST.  GOT ALL PSU CABIN & LAVATORIES TO FUNCTION NORMALLY IAW AMM 35-23-00-710-001-A.
